advertisement
Question
Posted by: Anonymous | 2009/06/15

PMS

I suffer from really bad PMS.. I get incredibly emotional.. I cry all the time or lose my temper for no reason..

Is there something I can do or take to make this better? I am currently taking welbrutin for depression...

But I need to know if there is something I can take or do on the one or days a month wen I am pmsing.. This is affecting my work as no-one can handle my emotional unstableness...

Thanks :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't really anything you can take just for a day or two but the Pill sometimes helps. You could also try taking Vitamin B6.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement